# SDR FDEA201109193958

- Difficulty date: September 19, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 45,229 hours, 19,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING FUEL TANK REAR SPAR INTERNAL ANGLE FOUND CRACKED.  COMPLIED WITH EA 6-5710-153425.  REAMED HOLE IAW EA:6-5710-7-3322, B1, PART 1.
